American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Pierre-Emmanuel Jabin and Thomas Rey. Hydrodynamic limit of granular gases to pressureless Euler in dimension 1. Quart. Appl. Math. 75 (2017) 155-179.
Abstract, references, and article information
View Article: PDF

[2] J. A. Leach and E. Hanaç. On the evolution of travelling wave solutions of the Burgers-Fisher equation. Quart. Appl. Math. 74 (2016) 337-359.
Abstract, references, and article information
View Article: PDF

[3] Yuxi Hu. On global solutions and asymptotic behavior of planar magnetohydrodynamics with large data. Quart. Appl. Math. 73 (2015) 759-772.
Abstract, references, and article information
View Article: PDF

[4] Xue Luo and Stephen S.-T. Yau. On the quenching behavior of the MEMS with fringing field. Quart. Appl. Math. 73 (2015) 629-659.
Abstract, references, and article information
View Article: PDF

[5] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math. 73 (2015) 253-264.
Abstract, references, and article information
View Article: PDF

[6] Nicholas B. Anderson, Allison M. Lindgren and Gregory D. Lyng. Computing the refined stability condition. Quart. Appl. Math. 73 (2015) 1-21.
Abstract, references, and article information
View Article: PDF

[7] A. F. Pazoto and G. R. Souza. Uniform stabilization of a nonlinear dispersive system. Quart. Appl. Math. 72 (2014) 193-208.
Abstract, references, and article information
View Article: PDF

[8] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500.
Abstract, references, and article information
View Article: PDF

[9] Reinhard Racke and Belkacem Said-Houari. Decay rates and global existence for semilinear dissipative Timoshenko systems. Quart. Appl. Math. 71 (2013) 229-266.
Abstract, references, and article information
View Article: PDF

[10] Ahmad Z. Fino, Hassan Ibrahim and Bilal Barakeh. Decay of mass for fractional evolution equation with memory term. Quart. Appl. Math. 71 (2013) 215-228.
Abstract, references, and article information
View Article: PDF

[11] Young-Sam Kwon and Konstantina Trivisa. On the incompressible limit problems for multicomponent reactive flows. Quart. Appl. Math. 71 (2013) 37-67.
Abstract, references, and article information
View Article: PDF

[12] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[13] Jaywan Chung. Long-time asymptotics of the zero level set for the heat equation. Quart. Appl. Math. 70 (2012) 705-720.
Abstract, references, and article information
View Article: PDF

[14] Jie Jiang and Yanyan Zhang. Counting the set of equilibria for a one-dimensional full model for phase transitions with microscopic movements. Quart. Appl. Math. 70 (2012) 665-683.
Abstract, references, and article information
View Article: PDF

[15] Qiong Zhang. Global existence and asymptotic behavior for a mildly degenerate Kirchhoff wave equation with boundary damping. Quart. Appl. Math. 70 (2012) 253-267.
Abstract, references, and article information
View Article: PDF

[16] C. P. Massarolo, G. P. Menzala and A. F. Pazoto. Uniform stabilization of a class of coupled systems of KdV equations with localized damping. Quart. Appl. Math. 69 (2011) 723-746. MR 2893997.
Abstract, references, and article information
View Article: PDF

[17] Alessia Berti and Maria Grazia Naso. Unilateral dynamic contact of two viscoelastic beams. Quart. Appl. Math. 69 (2011) 477-507. MR 2850742.
Abstract, references, and article information
View Article: PDF

[18] Jong-Yeoul Park and Jum-Ran Kang. Global attractors for the suspension bridge equations with nonlinear damping. Quart. Appl. Math. 69 (2011) 465-475. MR 2850741.
Abstract, references, and article information
View Article: PDF

[19] Kun Zhao. Global regularity for a coupled Cahn-Hilliard-Boussinesq system on bounded domains. Quart. Appl. Math. 69 (2011) 331-356. MR 2729892.
Abstract, references, and article information
View Article: PDF

[20] Kurt Bryan and Michael S. Vogelius. Transient behavior of solutions to a class of nonlinear boundary value problems. Quart. Appl. Math. 69 (2011) 261-290. MR 2814527.
Abstract, references, and article information
View Article: PDF

[21] Kurt Bryan and Michael S. Vogelius. Precise bounds for finite time blowup of solutions to very general one-space-dimensional nonlinear Neumann problems. Quart. Appl. Math. 69 (2011) 57-78. MR 2807977.
Abstract, references, and article information
View Article: PDF

[22] Hugo D. Fernández Sare and Jaime E. Muñoz Rivera. Analyticity of transmission problem to thermoelastic plates. Quart. Appl. Math. 69 (2011) 1-13. MR 2807974.
Abstract, references, and article information
View Article: PDF

[23] Monica Conti, Stefania Gatti, Maurizio Grasselli and Vittorino Pata. Two-dimensional reaction-diffusion equations with memory. Quart. Appl. Math. 68 (2010) 607-643. MR 2761507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jean Ginibre and Giorgio Velo. Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations. Quart. Appl. Math. 68 (2010) 113-134. MR 2598884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Carine Lucas. Cosine effect on shallow water equations and mathematical properties. Quart. Appl. Math. 67 (2009) 283-310. MR 2514636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Hugo D. Fernández Sare. On the stability of Mindlin-Timoshenko plates. Quart. Appl. Math. 67 (2009) 249-263. MR 2514634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Reinhard Racke and Ya-Guang Wang. Asymptotic behavior of discontinuous solutions in 3-D thermoelasticity with second sound. Quart. Appl. Math. 66 (2008) 707-724. MR 2465141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia